# SDR V0XD20210423001

- Difficulty date: April 9, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 39,376 hours, 31,933 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SEAT TRACK FROM F.S.364-477 IS CORRODED OUT OF LIMITS. CORRECTIVE ACTION: REMOVED AND REPLACED FLOOR SEAT TRACK FROM F.S. 364-477 IAW CRJ900 SRM 51-41-02.
